Couldn't find what you looking for?

TRY OUR SEARCH!

I've been taking them for years now and I just noticed in the last little while that I haven't been the same. found very limited info about it. If they do, why? thanks

Loading...

I’m also taking H2 blockers and I always thought they had almost no side effects, in regular doses of course. How old are you? Problems with erections obviously get more likely to happen as you get older. It’s not simply because of the age, but they assume that some other condition like problems with circulation of blood are the cause. Also, one of the other major causes that is very common is high levels of cholesterol. But it definitely H2 blockers are on the list of the drugs that contribute to erectile dysfunction. Are you taking drugs like Protonix or Nexium maybe? They are the next generation of drugs that are replacing H2 blockers, maybe you can talk to your doctor about this?
Reply

Loading...